Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Homology theories for multiplicative systems

Authors: Samuel Eilenberg and Saunders MacLane
Journal: Trans. Amer. Math. Soc. 71 (1951), 294-330
MSC: Primary 09.1X
MathSciNet review: 0043774
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Samuel Eilenberg, Topological methods in abstract algebra, cohomology theory of groups, Bull. Amer. Math. Soc. vol. 55 (1949) pp. 3-37. MR 0030523 (11:8b)
  • [2] Samuel Eilenberg and Saunders MacLane, General theory of natural equivalences, Trans. Amer. Math. Soc. vol. 58 (1945) pp. 231-294. MR 0013131 (7:109d)
  • [3] -, Cohomology theory of abelian groups and homotopy theory. I and II, Proc. Nat. Acad. Sci. U.S.A. vol. 36 (1950) pp. 443-447 and 657-663. MR 0038072 (12:350c)
  • [4] Roger Lyndon, New proof for a theorem of Eilenberg and MacLane, Ann. of Math. vol. 50 (1949) pp. 731-735. MR 0030524 (11:8c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X

Additional Information

Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society